# SDR UALA2010042701394

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 40,265 hours, 15,704 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 126
- Condition: Partial Deploy
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING SLIDE OUT OF CONTAINER PARTIALLY DEPLOYED.  DETERMINED THAT SLIDE RAFT PARTIAL DEPLOYMENT WAS DUE TO AMT INSERTING SAFETY PIN WITH THE INFLATION RESERVOIR VALVE REGULATOR PIN HOLE MISS-ALIGNED.  A SERVICEABLE SLIDE RAFT WAS PROCURED AND WAS INSTALLED ON ROUTINE TASKCARD 4R2592012 BY MAE MECH AND INSP BY QC ON TASKCARD LISTED ABOVE & BASE N-R C2651L.
